# SDR CALA2021070101009

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5347032201600
- Condition: Cracked
- Location: Frm 61 S37l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT FRAME 61 CRACK INDICATION NOTED IN THE VERTICAL WEB OF THE FRAME AT LT STRINGER 37. INTERIM REPAIR ACCOMPLISHED IAW PART 1 OF ECRA 5341-01251. REAMED THE EFFECTED HOLE IN THE AFT PIT LH FRAME 61 VERTICAL WEB OF THE FRAME AT LH STRINGER 37 TO .190. ACCOMPLISH INTIAL INSPECTION AT LT FR61 STR37 PER PART 2 OF THE LATEST REVISION OF EC/RA 5341-01251 ON OR BEFORE 64,414 TOTAL AIRCRAFT FLIGHT CYCLES OR 136,402 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. OK TO CARRY PER ECRA 5341-01251, ACCOMPLISH INITIAL INSPECTION AT LH FR61 STR37 PER PART 2 OF THE LATEST REVISION OF EC/RA 5341-01251 ON OR BEFORE 64,414 TOTAL AIRCRAFT FLIGHT CYCLES OR 136,402 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST.
